# SDR TWAA9810713

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Bs 585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CRACKED STRINGER TIE AT FS 585, AND STR 26R. REMOVED FORMER RING AT STA 579 FROM S25L TO S25R TO GAIN ACCESS TO STRINGER TIE.  REPLACED CRACKED STRINGER TIE PER SRM 51-30.  (X)
